MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE IMPLANT BLOCKER 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE SLIDE IMPLANT BLOCKER 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48361226
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while putting in implant, prongs that hold the implant onto the block broke off.We opened a new tray and used new block and slide to complete the procedure.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment; no relevant manufacturing issues were found that may have led to the reported event.Dhr review of the reported the device revealed the age of the device to be almost 8 years.According to the general instrument ifu, the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.Great care must be taken of the instruments to ensure that they remain in good working order.The probable root cause of the reported event is determined to be normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
SLIDE IMPLANT BLOCKER 16MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5877454
Report Number0009617544-2016-00337
Device Sequence Number13541146
Product Code LXH
UDI-Device Identifier07613327269123
UDI-Public(01)07613327269123
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48361226
Device Lot Number084508
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2016
Supplement Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1